Alert archive / Alabama / River Flood Warnings in 2014

River Flood Warning 29, NWS Birmingham, AL

April 13, 20145 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Apr 13, 2014, 10:54 AM CDT for 5 counties in Alabama. It took effect at Apr 15, 2014, 3:07 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 10:54 AM CDT (15:54 UTC)
In effect from
Apr 15, 2014, 3:07 AM CDT
Expired
Apr 18, 2014, 4:25 AM CDT
In force
3 days
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1). The gauge peaked at 123.55 ft at Apr 15, 2014, 6:00 PM CDT.

actionminormoderate11012013004/1304/1404/1504/1604/1704/1804/19
Action stage
122 ft
Minor stage
122 ft
Moderate stage
133 ft
Major stage
135 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WGUS44 KBMX 131554
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
1054 AM CDT SUN APR 13 2014

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  TOMBIGBEE RIVER AT BEVILL LOCK AND DAM AFFECTING GREENE...HALE...
  MARENGO...PICKENS AND SUMTER COUNTIES.
  TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM AFFECTING GREENE...
  HALE...MARENGO AND SUMTER COUNTIES.

RIVER LEVELS CONTINUE TO FALL FOR THE TOMBIGBEE RIVER AT BEVILL AND 
GAINESVILLE LOCK AND DAM. HOWEVER...ADDITIONAL RAINFALL OF 2 TO 2.5 
INCHES MONDAY AND MONDAY NIGHT ACROSS THE TOMBIGBEE RIVER BASIN WILL 
LIKELY SEND BOTH OF THESE LOCATIONS BACK INTO FLOOD TUESDAY AND 
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-140354-
/O.NEW.KBMX.FL.W.0029.140415T1303Z-140418T0925Z/
/AVLA1.1.ER.140415T1303Z.140416T0600Z.140417T2125Z.NO/
1054 AM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM TUESDAY MORNING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 9:00 AM SUNDAY THE STAGE WAS 111.1 FEET. 
* FLOOD STAGE IS 122 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 124.8 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-140354-
/O.NEW.KBMX.FL.W.0030.140416T1134Z-140417T2308Z/
/GNSA1.1.ER.140416T1134Z.140416T1800Z.140417T1108Z.NO/
1054 AM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM WEDNESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 87.6 FEET. 
* FLOOD STAGE IS 101 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 102.3 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND 
  WOODED LANDS IN THE AREA OCCURS.

&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$
7 follow-up statements
032 
WGUS84 KBMX 140116
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
816 PM CDT SUN APR 13 2014


...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...

.RIVER LEVELS CONTINUE TO FALL FOR THE TOMBIGBEE RIVER AT BEVILL AND 
GAINESVILLE LOCK AND DAM. HOWEVER...ADDITIONAL RAINFALL OF 2 TO 2.5 
INCHES MONDAY AND MONDAY NIGHT ACROSS THE TOMBIGBEE RIVER BASIN WILL 
LIKELY SEND BOTH OF THESE LOCATIONS BACK INTO FLOOD TUESDAY AND 
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-141316-
/O.EXT.KBMX.FL.W.0029.140415T0800Z-140419T0215Z/
/AVLA1.1.ER.140415T0800Z.140416T1200Z.140418T1415Z.NO/
816 PM CDT SUN APR 13 2014

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM LATE MONDAY NIGHT TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 PM SUNDAY THE STAGE WAS 111.5 FEET. 
* FLOOD STAGE IS 122 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 126.9 FEET BY WEDNESDAY MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 128 FEET...CATTLE IN THE AREA SHOULD BE MOVED TO 
  HIGHER GROUND. FLOODING OF SOME CABINS AND CAMPS ALONG THE RIVER 
  CAN BE EXPECTED.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-141316-
/O.EXT.KBMX.FL.W.0030.140416T1127Z-140418T1859Z/
/GNSA1.1.ER.140416T1127Z.140417T0600Z.140418T0659Z.NO/
816 PM CDT SUN APR 13 2014

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM WEDNESDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:30 PM SUNDAY THE STAGE WAS 87.1 FEET. 
* FLOOD STAGE IS 101 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 102.1 FEET BY EARLY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND 
  WOODED LANDS IN THE AREA OCCURS.

&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$
891 
WGUS84 KBMX 141436
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
936 AM CDT MON APR 14 2014


...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...

.RAINFALL THAT OCCURRED OVERNIGHT AND ADDITIONAL RAINFALLFORECAST
FOR TODAY AND TONIGHT WILL PRODUCE RISES ON THE UPPER TOMBIGBEE
RIVER ONCE AGAIN...AND A FLOOD WARNING FOR MINOR FLOODING CONTINUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-150236-
/O.EXT.KBMX.FL.W.0029.140415T0923Z-140418T0925Z/
/AVLA1.1.ER.140415T0923Z.140416T0600Z.140417T2125Z.NO/
936 AM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 111.6 FEET. 
* FLOOD STAGE IS 122 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE 
  TO RISE TO NEAR 125.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-150236-
/O.EXT.KBMX.FL.W.0030.140416T0824Z-140417T2100Z/
/GNSA1.1.ER.140416T0824Z.140416T1800Z.140417T0900Z.NO/
936 AM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM LATE TUESDAY NIGHT TO THURSDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 86.5 FEET. 
* FLOOD STAGE IS 101 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 102 FEET BY EARLY WEDNESDAY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND 
  WOODED LANDS IN THE AREA OCCURS.

&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$

ALC063-065-091-119-150236-
/O.CON.KBMX.FL.W.0006.000000T0000Z-000000T0000Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.000000T0000Z.NO/
936 AM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 5 AM MONDAY THE STAGE WAS 70.4 FEET. 
* FLOOD STAGE IS 68 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 69.9 FEET 
  BY TUESDAY MORNING AND THEN BEGIN TO RISE...WITH A CREST NEAR 75.3
  FEET EXPECTED THURSDAY MORNING. 
* IMPACT...AT 77 FEET...FLOODING OF NUMEROUS CABINS AND TRAILERS 
  NEAR THE RIVER CAN BE EXPECTED. AT 73 FEET...SOME FLOODING OF
  CABINS AND TRAILERS...AS WELL AS SOME SECONDARY ROADS IN THE 
  AREA...OCCURS.

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
338 
WGUS84 KBMX 150230
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
930 PM CDT MON APR 14 2014


...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...

.RAINFALL THAT OCCURRED TODAY AND ADDITIONAL RAINFALL FORECAST
OVERNIGHT WILL PRODUCE RISES ON THE UPPER TOMBIGBEE RIVER ONCE 
AGAIN...AND A FLOOD WARNING FOR MINOR FLOODING CONTINUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-151430-
/O.EXT.KBMX.FL.W.0029.140415T0807Z-140419T1255Z/
/AVLA1.1.ER.140415T0807Z.140416T1800Z.140419T0055Z.NO/
930 PM CDT MON APR 14 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 PM MONDAY THE STAGE WAS 116.4 FEET. 
* FLOOD STAGE IS 122 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW  AND CONTINUE 
  TO RISE TO NEAR 129.6 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 128 FEET...CATTLE IN THE AREA SHOULD BE MOVED TO 
  HIGHER GROUND. FLOODING OF SOME CABINS AND CAMPS ALONG THE RIVER 
  CAN BE EXPECTED.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-151430-
/O.EXT.KBMX.FL.W.0030.140416T0035Z-140419T1800Z/
/GNSA1.1.ER.140416T0035Z.140417T1800Z.140419T0600Z.NO/
930 PM CDT MON APR 14 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM TUESDAY EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:30 PM MONDAY THE STAGE WAS 90.1 FEET. 
* FLOOD STAGE IS 101 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING  AND CONTINUE
  TO RISE TO NEAR 103.8 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND 
  WOODED LANDS IN THE AREA OCCURS.

&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$

ALC063-065-091-119-151430-
/O.CON.KBMX.FL.W.0006.000000T0000Z-000000T0000Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.000000T0000Z.NO/
930 PM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 PM MONDAY THE STAGE WAS 67.6 FEET. 
* FLOOD STAGE IS 68 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON  AND 
  CONTINUE TO RISE TO NEAR 75.6 FEET BY FRIDAY EVENING.
* IMPACT...AT 68 FEET...FLOODING OF LOWLANDS IN THE AREA OCCURS AND
  CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
686 
WGUS84 KBMX 151440
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 AM CDT TUE APR 15 2014


...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...

.RISES CONTINUE ALONG THE TOMBIGBEE FOLLOWING RAINFALL DURING THE 
PAST 36 HOURS...AND A FLOOD WARNING REMAINS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-160240-
/O.EXT.KBMX.FL.W.0029.000000T0000Z-140418T1800Z/
/AVLA1.1.ER.140415T1148Z.140416T1200Z.140418T0600Z.NO/
940 AM CDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM TUESDAY THE STAGE WAS 122.2 FEET. 
* FLOOD STAGE IS 122 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 124.7 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 128 FEET...CATTLE IN THE AREA SHOULD BE MOVED TO 
  HIGHER GROUND. FLOODING OF SOME CABINS AND CAMPS ALONG THE RIVER 
  CAN BE EXPECTED.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-160240-
/O.EXT.KBMX.FL.W.0030.140416T0600Z-140418T0508Z/
/GNSA1.1.ER.140416T0600Z.140417T0000Z.140417T1708Z.NO/
940 AM CDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:30 AM TUESDAY THE STAGE WAS 95.8 FEET. 
* FLOOD STAGE IS 101 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 102.5 FEET BY WEDNESDAY EVENING. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY AFTERNOON.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND 
  WOODED LANDS IN THE AREA OCCURS.

&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$

ALC063-065-091-119-160240-
/O.CON.KBMX.FL.W.0006.000000T0000Z-000000T0000Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.000000T0000Z.NO/
940 AM CDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM TUESDAY THE STAGE WAS 67.8 FEET. 
* FLOOD STAGE IS 68 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 72.3 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL
  THEN BEGIN A SLOW FALL BUT REMAIN ABOVE FLOOD STAGE THE NEXT 
  SEVERAL DAYS.
* IMPACT...AT 73 FEET...SOME CABINS AND TRAILERS ALONG THE RIVER 
  ARE FLOODED...AS WELL AS SOME SECONDARY ROADS.

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
608 
WGUS84 KBMX 160152
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 PM CDT TUE APR 15 2014


...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT 
GAINESVILLE LOCK AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS 
LOCK AND DAM...

.MINOR FLOODING CONTINUES ALONG THE TOMBIGBEE RIVER AT BEVILL AND 
DEMOPOLIS LOCK AND DAM. THE RIVER WILL CREST BELOW FLOOD STAGE AT 
GAINESVILLE LOCK AND DAM AND THE FLOOD WARNING FOR THE TOMBIGBEE RIVER
AT GAINESVILLE LOCK AND DAM HAS BEEN CANCELED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-161352-
/O.EXT.KBMX.FL.W.0029.000000T0000Z-140418T0400Z/
/AVLA1.1.ER.140415T1148Z.140415T2300Z.140417T1600Z.NO/
852 PM CDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM TUESDAY THE STAGE WAS 123.8 FEET. 
* FLOOD STAGE IS 122.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THURSDAY MORNING.
* IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-160222-
/O.CAN.KBMX.FL.W.0030.000000T0000Z-140418T0508Z/
/GNSA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
852 PM CDT TUE APR 15 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* AT  8:30 PM TUESDAY THE STAGE WAS 98.7 FEET. 
* FLOOD STAGE IS 101.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE TOMORROW
  EARLY AFTERNOON.
* IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND 
  WOODED LANDS IN THE AREA OCCURS.

&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$

ALC063-065-091-119-161352-
/O.CON.KBMX.FL.W.0006.000000T0000Z-000000T0000Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.000000T0000Z.NO/
852 PM CDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM TUESDAY THE STAGE WAS 68.9 FEET. 
* FLOOD STAGE IS 68.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 70.7 FEET BY 
  EARLY THURSDAY AFTERNOON THEN BEGIN FALLING.


&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
694 
WGUS84 KBMX 161440
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 AM CDT WED APR 16 2014


...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...

.LEVELS ARE FALLING ALONG THE UPPER TOMBIGBEE RIVER...AND THIS TREND
WILL SPREAD DOWNSTREAM THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY THURSDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-170114-
/O.EXT.KBMX.FL.W.0029.000000T0000Z-140417T0114Z/
/AVLA1.1.ER.140415T1148Z.140415T2300Z.140416T1314Z.NO/
940 AM CDT WED APR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM WEDNESDAY THE STAGE WAS 122.0 FEET. 
* FLOOD STAGE IS 122 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE  
  THIS MORNING...AND THEN CONTINUE TO FALL THE NEXT FEW DAYS.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-170240-
/O.EXT.KBMX.FL.W.0006.000000T0000Z-140420T2308Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.140420T1108Z.NO/
940 AM CDT WED APR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM WEDNESDAY THE STAGE WAS 70.1 FEET. 
* FLOOD STAGE IS 68 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 71.5 FEET BY 
  THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.
* IMPACT...AT 68 FEET...FLOODING OF LOWLANDS IN THE AREA OCCURS AND
  CATTLE SHOULD BE MOVED TO HIGHER GROUND.

&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$
118 
WGUS84 KBMX 170056
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
756 PM CDT WED APR 16 2014


...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL 
LOCK AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS 
LOCK AND DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED THURSDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-170126-
/O.CAN.KBMX.FL.W.0029.000000T0000Z-140417T0114Z/
/AVLA1.1.ER.140415T1148Z.140415T2300Z.140416T1301Z.NO/
756 PM CDT WED APR 16 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* AT  6:00 PM WEDNESDAY THE STAGE WAS 118.9 FEET. 
* FLOOD STAGE IS 122.0 FEET. 
* FELL BELOW FLOOD STAGE AT  8:01 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 116.7 FEET BY FRIDAY 
  MORNING.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

ALC063-065-091-119-171256-
/O.EXT.KBMX.FL.W.0006.000000T0000Z-140420T0600Z/
/DLDA1.2.ER.140408T0822Z.140411T2315Z.140419T1800Z.NO/
756 PM CDT WED APR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 70.7 FEET. 
* FLOOD STAGE IS 68.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 71.4 FEET BY 
  TOMORROW EARLY AFTERNOON . THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY AFTERNOON.


&&

LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
          3241 8809 3253 8790         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 13, 6:49 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 13, 6:49 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT SUN APR 13 2014

.UPDATE...
FOR 12Z AVIATION.

&&

.DISCUSSION...

SATELLITE/RADAR NOTE THIS MORNING...AN INTERESTING FEATURE WAS
SPOTTED ON AREA RADARS NEAR EUFAULA AND PHENIX CITY. THIS UNDULAR
BORE FEATURE APPEARS TO BE A REMNANT WEST FLORIDA COAST BOUNDARY
OF SOME SORT. IT SHOULD NOT HAVE MUCH AFFECT ON SENSIBLE WEATHER TODAY.

CENTRAL ALABAMA WILL EXPERIENCE ANOTHER GOOD SPRING DAY TODAY BEFORE
THINGS CHANGE RATHER ABRUPTLY HEADING INTO THE WORK WEEK. NOT MUCH
HAS CHANGED CONCERNING THE OVERALL FORECAST DETAILS FROM THE
PREVIOUS DISCUSSION. IT STILL APPEARS THERE WILL BE TWO ROUNDS OF
SHOWERS AND THUNDERSTORMS...AS TWO DISTINCT UPPER LEVEL SHORT WAVE
TROFS MOVE OVERHEAD. ONCE AGAIN THE NAM APPEARS TOO SLOW BUT WILL
INCORPORATE SOME OF ITS ENVIRONMENTAL PARAMETERS.

SOUTHERLY FLOW CONTINUES TODAY AND INTO MONDAY...INCREASING
MOISTURE VALUES INTO 150-175 PERCENT OF NORMAL FOR MID APRIL. THIS
MOISTURE COMBINED WITH TWO RATHER POTENT UPPER SYSTEMS...GIVES US
A SHOT AT 1-3 INCHES OF RAIN.

THE OVERALL EVOLUTION REMAINS QUITE COMPLEX AND THE SECOND WAVE SEVERE
POTENTIAL WILL HAVE MUCH TO DO WITH HOW THE FIRST WAVE AFFECTS THE
LOCAL ATMOSPHERE. THE FIRST WAVE WILL NOT HAVE MUCH SURFACE BASED
INSTABILITY TO WORK WITH...SO EXPECT SOME STRONG WIND GUSTS AND
HEAVY RAIN. THEREAFTER...MONITORING THE MESOSCALE WILL BE KEY. IF
BUOYANCY CAN BE REALIZED BY AFTERNOON AND EVENING...A MIXED
THUNDERSTORM MODE MAY DEVELOP WITH SUPERCELLS AND THUNDERSTORM
CLUSTERS. BULK SHEAR...LOW LEVEL WINDS AND HELICITY VALUES ARE
ADVERTISED A BIT HIGHER TODAY...WHILE THE UPPER LEVELS APPEAR VERY
FAVORABLE FOR SUPPORT AND MAINTENANCE OF STRONG TO SEVERE STORMS. WILL
KEEP THE MENTION OF LOCALLY HEAVY RAIN AND DAMAGING WIND AS THE
MAIN THREATS WITH TORNADOES AND HAIL AS SECONDARY THREATS ATTM.

AS THIS SYSTEM EXITS...GUSTY WINDS BEHIND THE FRONT WILL BE 10 TO
20 MPH WITH HIGHER GUSTS ON TUESDAY. BY WEDNESDAY MORNING...MUCH
COLDER AIR ARRIVES AND CENTRAL ALABAMA WILL BE FLIRTING WITH
FREEZING CONDITIONS.

NORMAL TO BELOW NORMAL READINGS ARE ANTICIPATED THE REMAINDER OF
THE WEEK WITH ONLY A SLIGHT UPWARD TREND. ANOTHER FRONT AFFECTS
THE REGION FRIDAY AND SATURDAY AND MENTION 20-40 POPS ATTM.

75

&&

.AVIATION...
12Z TAF DISCUSSION.

STRATUS DECK HAS MANAGED TO SPREAD NORTHWARD INTO THE SOUTHERN
COUNTIES AND WILL IMPACT TOI/MGM WITH LIFR/IFR CIGS FOR A FEW
HOURS THIS MORNING BEFORE MIXING OUT. VFR CONDITIONS WILL PREVAIL
THRU THE REMAINDER OF THE DAYLIGHT HOURS WITH SOUTHERLY WINDS OF
10-15 KTS GUSTING UP TO 20 KTS.

WITH INCREASED MOISTURE AND ISENTROPIC LIFT LOW CIGS LOOK TO
RETURN LATE TONIGHT. RAIN AND TSTORMS WILL BEGIN TO MOVE IN FROM
THE WEST AFTER MIDNIGHT...AND MAY REACH TCL AROUND 09Z. REST OF
TERMINALS WILL BE IMPACTED CLOSER TO OR AFTER 12Z. GUSTY WINDS AND
HEAVY RAINFALL COULD ACCOMPANY THE STORMS.

19

&&

.HYDROLOGY...

SOME IMPROVEMENT WAS NOTED IN THE PAST 24 HOURS WITH SOME STREAMS
FALLING TO NORMAL LEVELS MAINLY NORTH. OTHER CREEKS...STREAMS...
AND SECONDARY WATERWAYS REMAIN ABOVE NORMAL STREAM FLOW
CONDITIONS. A FEW MAIN-STEM RIVERS ARE EXPERIENCING SOME FLOODING.
THE GOOD THING HERE IS THAT WE HAVE ONE MORE DAY TO DRY THE
GROUND AND LET THE WATERWAYS DRAIN SOME OF THE WATER. THE BAD
THING IS THAT THE NEXT STORM SYSTEM LATE TONIGHT INTO TUESDAY WILL
BRING ANOTHER 2 TO 3 INCHES OF RAIN TO THE AREA WITH A FEW LOCALLY
HIGHER TOTALS POSSIBLE.

THESE RAIN AMOUNTS MAY HAVE SOME EFFECT ON MAIN-STEM RIVERS
ESPECIALLY ACROSS THE SOUTHERN BASINS OF THE TOMBIGBEE...THE BLACK
WARRIOR...AND THE CAHABA. MONITOR THE SPECIFIC STAGE FORECASTS AS
WE HEAD INTO THE BEGINNING OF NEXT WEEK.

THESE RAINS MAY ALSO HAVE SOME IMPACT ON THE SMALLER STREAMS
ALREADY RUNNING HIGHER THAN NORMAL. DUE TO THE RECENT
FLOODING...THERE REMAINS PLENTY OF DEBRIS NEAR THESE WATERWAYS
THAT MAY IMPACT ISOLATED LOCATIONS. THE RAIN RATES WILL BE
CRITICAL HERE AND MAY REACH THE EXCESSIVE RANGE AT TIMES.

STAY TUNED FOR FURTHER REFINEMENTS IN THE FORECAST.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     81  59  72  48  56 /   0  50 100  90  40
ANNISTON    82  60  72  47  59 /   0  30  90  90  50
BIRMINGHAM  81  61  73  44  58 /   0  60 100 100  40
TUSCALOOSA  81  61  75  45  59 /  10  90 100 100  20
CALERA      81  60  73  45  58 /   0  60 100 100  40
AUBURN      80  59  73  51  62 /   0  10  80 100  60
MONTGOMERY  83  62  76  52  64 /   0  20  80 100  60
TROY        83  61  77  52  63 /   0  10  70  90  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 13, 9:02 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 AM CDT SUN APR 13 2014

ALZ011>015-017>050-141415-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
902 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

FLOODING WILL CONTINUE ON A FEW SOUTH CENTRAL ALABAMA RIVERS.
PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR SPECIFIC
STAGE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO
MONDAY NIGHT FOR ALL OF CENTRAL ALABAMA. THESE STORMS WILL BE
CAPABLE OF PRODUCING LOCALIZED FLOODING...DAMAGING WINDS...
AND LARGE HAIL. AN ISOLATED BRIEF TORNADO CANNOT BE RULED OUT.

A COLD FRONT WILL MOVE THROUGH CENTRAL ALABAMA EARLY TUESDAY.
WINDS OF 10 AND 20 MPH WITH HIGHER GUSTS WILL OCCUR BOTH AHEAD AND
BEHIND THE FRONT.

TEMPERATURES ON WEDNESDAY MORNING MAY DROP NEAR FREEZING FOR
AREAS GENERALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. THIS
WOULD LIKELY ONLY BE FOR A FEW HOURS...BUT PRECAUTIONS MAY BECOME
NEEDED.

FLOODING WILL CONTINUE ON A FEW CENTRAL ALABAMA RIVERS...PERHAPS
UNTIL THURSDAY...ESPECIALLY ON THE LOWER TOMBIGBEE...LOWER BLACK
WARRIOR...AND LOWER CAHABA. ADDITIONAL RAINFALL ON MONDAY AND
TUESDAY COULD PROLONG AREAS OF RIVER FLOODING. PLEASE REFER TO THE
LATEST RIVER FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
MONDAY.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:54 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Apr 13, 10:58 AM CDTRiver Flood WarningBMXSumter5 days
Apr 13, 2:31 PM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more36 hr

Nearby

River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.